Publication Details

Meng, Q., Liu, Z. & Wang, S. (2014). Asymmetric stochastic user equilibrium problem with elastic demand and link capacity constraints. Transportmetrica A: Transport Science, 10 (4), 304-326.


This paper focuses on model development and algorithm design for the general stochastic user equilibrium (SUE) problem with elastic demand, asymmetric link travel time functions and link capacity constraints. It first defines the generalised SUE conditions using generalised link travel time. An equivalent variational inequality (VI) model for these generalised SUE conditions is then developed and it is rigorously proven to be monotone and uniform Lipschitzcontinuous. These two properties of the proposed VI model ensure the global convergence of the self-adaptive prediction–correction algorithm incorporating cost averaging method as a solution algorithm. Finally, a numerical example is utilised to assess the performance of the proposed VI model and solution algorithm.



Link to publisher version (DOI)